Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

White discharge after homosexual activity. Dark discharge after taking iron pills. What is it?

im a virgin but let a guy rub his penis against my vagina ..he rubbed against my vagina and rectum but didn t enter...a day later i had a white discharge ...i should mention i had just shaven the night he came over..before he came over everything seemed moist since it was clean shaven..a few days i noticed some dark discharge..i went to the clinic and got tested..they said it could take a while for the tests to come back..however i was given iron pills as i was tested anemic...ive been taking the pills for 2 days..this morning i got up and saw a pitch dark discharge that mustve come from my urethra ..ive never experienced anything like this
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query,

There may be a possibility of infection.

Even rubbing of penis is enough to transfer infection.

Please get yourself for std.

Specially Chlamydia can be the causative agent.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor